Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On relative class numbers of certain quadratic extensions


Author: Jih-Min Shyr
Journal: Bull. Amer. Math. Soc. 81 (1975), 500-502
MSC (1970): Primary 12A50, 20G30
MathSciNet review: 0369320
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hecke, Bestimmung der Klassenzahl einer neuen Reihe von algebraischen Zahlköpern, Göttingen Nachr. 1921, 1-23.
  • 2. Takashi Ono, Sur une propriété arithmétique des groupes algébriques commutatifs, Bull. Soc. Math. France 85 (1957), 307–323 (French). MR 0094362
  • 3. J. Shyr, Class number formulas of algebraic tori with applications to relative class numbers of certain relative quadratic extensions of algebraic number fields, Ph. D. Thesis, Johns Hopkins University, 1974.
  • 4. A. Weil, Adeles and algebraic groups, Lecture notes, Princeton.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A50, 20G30

Retrieve articles in all journals with MSC (1970): 12A50, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13797-9